# SDR DALA1118630136

- Difficulty date: February 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T115087
- Part serial: 000558
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR FWD WEB FOUND CRACKED DURING ACCOMP OF SB 767-54-0081 REV 1.  NR 1 PYLON MID SPAR CRACKED WEB REPAIRED IAW ER/A 488781-14.
